# SDR NOCA12311

- Difficulty date: December 23, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHT BULB OUT AT SEAT 22DEF, ASSIGNED CI 33-31.  PERFORMED OPERATIONAL CHECK OF THE EMRGENCY EXIT LIGHTS, LIGHT AT 22DEF OPS CHECKED NORMAL PER MM 33-51-00.  CLEARED CI WITH MCC.
